# SDR 0104223245

- Difficulty date: November 9, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 28,832 hours, 12,562 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, NOSE GEAR DOORS DID NOT CLOSE.  GEAR RETRACTED NORMALLY.  RECYCLED GEAR WITH NO HELP.  FLEW AT 250 IAS PER COM 2.32.9.  NOSE GEAR DOORS APPEARED TO BE CLOSED.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  JACKED AIRCRAFT AND CYCLED GEAR.  ADJUSTED RIGHT NOSE LANDING GEAR DOOR 1.2 TURN OUT AND LUBED DOOR LOCK MECHANISM.  CYCLED GEAR AND OPERATIONAL CHECK OK.
